Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Semiamarts and finite values


Authors: Ulrich Krengel and Louis Sucheston
Journal: Bull. Amer. Math. Soc. 83 (1977), 745-747
MSC (1970): Primary 60G40, 60G45
MathSciNet review: 0436314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45

Retrieve articles in all journals with MSC (1970): 60G40, 60G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14378-4